# SDR C2XA03CL128

- Difficulty date: July 27, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N14938
- Make and model: Emb EMB-145ER
- Aircraft serial: 145029
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 23092500401
- Part serial: 109
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT NR 2001 THE CREW REPORTED THE NOSE WHEEL DID NOT RETRACT AFTER TAKEOFF.  THE GEAR WAS RECYCLED AND IT STILL DID NOT RETRACT.  THE AIRCRAFT RETURNED TO CLEVELAND AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NOSE GEAR UPLOCK BOX ASSEMBLY.OPERATIONAL CHECKS WERE GOOD.
